# SDR AALA202501223260

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 77,337 hours, 29,907 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED SMOKE LAVATORY SMOKE ECAM AT CRUISE FOR APPROXIMATELY 10 SECONDS. FLIGHT ATTENDANT REPORTED WARNING FOR FORWARD LAVATORY WAS ILLUMINATED BUT THERE WAS NO INDICATION OF SMOKE OR ODORS. ECAM CLEARED ON ITS OWN. MAINTENANCE PERFORMED LAVATORY FIRE PROTECTION BITE AND CIDS BITE TESTS PER TSM 24-00-00-810-818-A WITH NO DEFECTS NOTED.
